Librett

MammaFrancesca

One Dead, Two More to Hospital Following Apparent Narcotics Overdose in New Rochelle

Time to read
1 minute
Read so far

One Dead, Two More to Hospital Following Apparent Narcotics Overdose in New Rochelle

January 10, 2017 - 05:58
Rate Article: 
Your rating: None
0
No votes yet

NEW ROCHELLE, NY -- A man died and two others were taken to seperate area hospitals after they were found unresponsive in a house at 3 Pinebrook Road late Monday night.

Residents in the house became concerned after not hearing from the three men for a while on Monday evening. When one resident went to investigate, he found the men unresponsive, apparent victims of a narcotics overdose, said New Rochelle Police Lieutenant David M. Lonergan. Paramedics arrived on scene at about 11:00 p.m.

One man appeared stable as he was taken out of the house on a gurney. The second man appeared disoriented, shouting "Where am I?" and pleading emotionally "What happened?"

The third man appeared to be in significant distress. He was taken out on a gurney, unresponsive, with a Chest Compression System operating on him. The device works to automate CPR.

The Lucas CPR equipment used by Empress, on loan from the Larchmont Volunteer Ambulance Corps, is a life-saving device used on sudden cardiac arrest patients to avoid neurological damage by keeping a steady supply of oxygen to the heart and brain.

Paramedics were overheard discussing the use of Narcan on the three overdose victims. Narcan, the brand name of Naloxone, is a drug used for emergency treatment of known or suspected opioid overdose, most typically heroin overdoes. Most first responders in New Rochelle are trained on the emergency use of Narcan Nasal Spray.

No names or further information was being released by police on scene, said Lonergan.

Video: https://youtu.be/mspR1KvtPYQ

Photo and video montage https://magis.to/KQMNJ1IIFzRoUwBiCzE?l=vsm&o=i&c=c

h/t Gary Marks